# SDR ASAA0380068

- Difficulty date: January 12, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 991980549
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, SHEAR TIE IS CORRODED AT FS 1287.  REMOVED CORROSION AND INSTALLED DOUBLER PER SRM 53-01, 53-03, AND 51-10-3.  (M)
